Alert archive / Maine / Gale Warnings in 2021

Gale Warning 27, NWS Gray, ME

October 27, 2021

NWS Gray, ME issued this gale warning at Oct 27, 2021, 10:49 AM EDT. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 27, 2021, 10:49 AM EDT (14:49 UTC)
Expired
Oct 28, 2021, 9:53 AM EDT
In force
23 hr
Issued by
NWS Gray, ME

The text

As transmitted.

292 
WHUS71 KGYX 271449
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
1049 AM EDT Wed Oct 27 2021

ANZ150>154-280800-
/O.CAN.KGYX.SR.W.0004.000000T0000Z-211027T1500Z/
/O.NEW.KGYX.GL.W.0027.211027T1449Z-211028T0800Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
1049 AM EDT Wed Oct 27 2021

...GALE WARNING IN EFFECT UNTIL 4 AM EDT THURSDAY...
...STORM WARNING IS CANCELLED...

* WHAT...Northeast winds 25 to 35 kt with gusts up to 45 kt and 
  seas 12 to 17 ft, except seas 5 to 8 ft in the bays.

* WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME 
  out 25 NM, Penobscot Bay, Coastal Waters from Port Clyde, ME 
  to Cape Elizabeth, ME out 25 NM, Casco Bay and Coastal Waters 
  from Cape Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...Until 4 AM EDT Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

Cornwell
3 follow-up statements
761 
WHUS71 KGYX 280741
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
341 AM EDT Thu Oct 28 2021

ANZ150-281600-
/O.EXT.KGYX.GL.W.0027.000000T0000Z-211028T1600Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
341 AM EDT Thu Oct 28 2021

...GALE WARNING NOW IN EFFECT UNTIL NOON EDT TODAY...

* WHAT...North winds 20 to 30 kt with gusts up to 35 kt and seas 
  7 to 12 ft, except 3 to 6 feet in the bays.

* WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME 
  out 25 NM.

* WHEN...Until noon EDT today.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ151>154-281200-
/O.EXT.KGYX.GL.W.0027.000000T0000Z-211028T1200Z/
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
341 AM EDT Thu Oct 28 2021

...GALE WARNING NOW IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* WHAT...North winds 20 to 30 kt with gusts up to 35 kt and seas 
  8 to 13 ft, except 3 to 6 ft in the bays.

* WHERE...Casco Bay, Coastal Waters from Port Clyde, ME to Cape 
  Elizabeth, ME out 25 NM, Penobscot Bay and Coastal Waters from 
  Cape Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...Until 8 AM EDT this morning.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

Tubbs
690 
WHUS71 KGYX 281048
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
648 AM EDT Thu Oct 28 2021

ANZ151>154-290100-
/O.CAN.KGYX.GL.W.0027.000000T0000Z-211028T1200Z/
/O.NEW.KGYX.SC.Y.0066.211028T1048Z-211029T0400Z/
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
648 AM EDT Thu Oct 28 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...GALE WARNING IS CANCELLED...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  7 to 12 ft.

* WHERE...Penobscot Bay, Coastal Waters from Port Clyde, ME to 
  Cape Elizabeth, ME out 25 NM, Casco Bay and Coastal Waters 
  from Cape Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...Until midnight EDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ150-281600-
/O.CON.KGYX.GL.W.0027.000000T0000Z-211028T1600Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
648 AM EDT Thu Oct 28 2021

...GALE WARNING REMAINS IN EFFECT UNTIL NOON EDT TODAY...

* WHAT...Northeast winds 20 to 25 kt with gusts up to 35 kt and 
  seas 6 to 11 ft.

* WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME 
  out 25 NM.

* WHEN...Until noon EDT today.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

Tubbs
547 
WHUS71 KGYX 281353
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
953 AM EDT Thu Oct 28 2021

ANZ150-290400-
/O.CAN.KGYX.GL.W.0027.000000T0000Z-211028T1600Z/
/O.EXA.KGYX.SC.Y.0066.000000T0000Z-211029T0400Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
953 AM EDT Thu Oct 28 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...GALE WARNING IS CANCELLED...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 7 to 10 ft.

* WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME 
  out 25 NM.

* WHEN...Until midnight EDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ151>154-290400-
/O.CON.KGYX.SC.Y.0066.000000T0000Z-211029T0400Z/
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
953 AM EDT Thu Oct 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 7 to 12 ft.

* WHERE...Casco Bay, Coastal Waters from Port Clyde, ME to Cape 
  Elizabeth, ME out 25 NM, Penobscot Bay and Coastal Waters from 
  Cape Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...Until midnight EDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Oct 27, 9:51 AM EDT, 58 minutes earlier.

Area forecast discussion, Oct 27, 9:51 AM EDT, 58 minutes before
Area Forecast Discussion
National Weather Service Gray ME
951 AM EDT Wed Oct 27 2021

.SYNOPSIS...
A strong nor'easter will gradually shift south away from the
southern New England coastline today. Periods of rain and gusty
winds will continue through the day before gradually diminishing
by this evening. Quieter weather is then expected for both
Thursday and Friday before another storm system approaches from
the south this weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
940 AM Update...Sustained wind trends have stabilized, with
gusts generally past peak. Satellite imagery of the storm
depicts a definitive south and east movement, bringing the NE
low level jet core further off the ME/NH coast. Expect
occasional gusts to Wind Adv criteria for coast and interior
through noon. A general downtrend for the afternoon, with a few
rogue 46 mph gusts along the coast.

615 AM Update...Wind gusts have been continuing to increase so
far this morning with many ASOS sites reaching Wind Advisory
criteria. Our office recently gusted to 44 kts (51 mph)and as a
result decided to expand the Wind Advisory one more tier
inland. Wind gusts were adjusted to better match observations
and trends. The next band of rain is now approaching the coast
as scheduled but some minor adjustments to PoPs were made. The
rest of the forecast remains on track.

Previously... A strong nor'easter is currently
located less than 100 miles east of Nantucket Massachusetts with
the latest 06Z WPC MSL pressure analysis indicating a central
pressure of 982 mb. This powerful cyclone is producing hurricane
force winds across portions of the outer Cape and 40-60 mph
winds across areas of the NH Seacoast and along the beaches of
southwestern ME. Buoy observations suggest that the cyclone has
reached its maximum intensity, which is supported by the latest
rounds of high- resolution forecast guidance. The center of the
storm is beginning to move more southwesterly now and this trend
is expected to continue through the day before taking a jog
eastward away from the U.S. east coast by this evening.

As the storm continues to meander off the New England and Mid-
Atlantic coastline today it will bring additional bands of
rainfall to the area, especially along the coast. Rainfall
amounts so far have been very manageable with generally between
0.5-1.00" having fallen yesterday. Additional rainfall amounts
of only up to three quarters of an inch are expected, mainly
along the coast and therefore no flooding issues are
anticipated. Rain will gradually end from west to east late this
morning through this afternoon but skies will remain cloudy
throughout the day.

A strong 850 mb to 925 mb LLJ remains across the western ME
coastline extending down through the NH Seacoast. Current
surface observations are showing wind gusts of generally 40-45
mph across coastal sites with some personal weather stations
along the beaches recording locally higher gusts of 50+ mph. As
a result, decided to keep the wind headlines for this forecast
package. Later today this LLJ will gradually shift east and this
combined with the weakening PGF will allow for weakening winds
by this evening.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
Rain bands associated with the strong coastal low will end by
early this evening but north- northeasterly winds will remain
gusty through tonight with some gusts of up to 30 mph possible
along the coast. Skies will gradually begin to clear from west
to east with overnight low temperatures falling into the 30s to
lower 40s from north to south.

A much brighter day is then expected on Thursday as high
pressure builds into the area from the west. High temperatures
will range from the upper 40s across the north to the middle 50s
in southern NH. Northerly winds will still be gusty at times but
should remain below 25 mph across most locations.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Upper air pattern features a strong ridge over Hudson Bay and
eastern Canada blocking access to any real Arctic air for our
region through at least early next week. A series of largely
cut off lows track across the southern US beneath this ridge.
While our current low slowly pulls away to the east over the
next few days, the next one will be tracking across the southern
Great Plains and into the southern Appalachians by this
weekend. This will be our next weather-maker as it reaches the
East Coast and eventually merges into the northern jet stream as
a deeper trough digs through central Canada and eastward next
week.

Surface high pressure nudges in from the north Thursday and
Thursday night behind the departing low. This air mass is
expected to be sufficiently dry that freezing temperatures will
be possible as the high brings a clear and calm night Thursday
night into Friday morning. Nudged the forecast toward the MOS
guidance for this period as it performs better under radiational
cooling conditions, with some adjustments made for known cold
spots. The center of the high slides into the Canadian Maritimes
on Friday while the slow moving upper low approaches the East
Coast. Will likely see increasing clouds on Friday with highs
reaching the low to mid 50s.

A warm/occluding front lifts northward through New England on
Saturday on the eastern side of the upper low, spreading rain
northward as the entire system shifts slowly eastward. This
looks like a relatively quick shot of rainfall rather than a
persistent soaker, as the bulk of the lift arrives with the
front and shifts northward. There could be a decent low level
easterly or southeasterly jet accompanying the front which could
bring another round of coastal winds. This also adds some low
level moisture into the system just as it moves through,
potentially enhancing rainfall rates. It's hard to say at this
time just how strong the winds will be or how heavy the rain
will be, but a widespread 1 to 2 inches of rain seems likely
with the potential for higher amounts.

The upper low tracks through on Sunday with some lingering
showers possible. Flow quickly transitions to southwesterly with
mild conditions expected early next week. The upper trough over
Hudson Bay will eventually make its way east and south toward
our area, but the colder air takes its time getting here and
likely won't be felt until the middle of next week.

&&

.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
Short Term...
MVFR ceilings are expected through the middle of the day before
gradually improving to VFR by this evening. Northeasterly winds
will remain gusty through the day, especially across coastal
sites such as KRKD, KPWM, and KPSM with gusts up to 40 kts
possible at times. VFR conditions are then expected on Thursday
across all terminals.

Long Term...VFR conditions are likely through Friday. The next
frontal system brings rain, lower ceilings, and the potential
for coastal winds this weekend.

&&

.MARINE...
Short Term...
Storm Force winds expected through this morning before
gradually weakening to Gale Force for tonight as a strong area
of low pressure gradually shifts east across the waters. SCA
conditions are then expected for Thursday with gusts up to 30
kts and seas of 4-7 feet.

Long Term...High pressure brings calming conditions, but it may
take a while for the wave heights to fully come down. The next
frontal system brings another round of strong east to southeast
winds, potentially gale force, this weekend.

&&

.TIDES/COASTAL FLOODING...
Splash-over and beach erosion will remain a possibility through
this evening despite low astronomical tides. The Coastal Flood
Statement was therefore left in place for this morning's high
tide cycle.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Wind Advisory until noon EDT today for MEZ018>028.
     Coastal Flood Advisory until 5 PM EDT this afternoon for
     MEZ023.
NH...Wind Advisory until noon EDT today for NHZ010-012-013.
     High Wind Warning until noon EDT today for NHZ014.
     Coastal Flood Advisory until 5 PM EDT this afternoon for
     NHZ014.
MARINE...Storm Warning until 11 AM EDT this morning for ANZ150>154.

&&

SYNOPSIS...Tubbs
NEAR TERM...Cornwell/Tubbs
SHORT TERM...Tubbs
LONG TERM...Kimble
Hazardous weather outlook, Oct 27, 3:16 AM EDT, 7 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
316 AM EDT Wed Oct 27 2021

NHZ014-280730-
Coastal Rockingham-
316 AM EDT Wed Oct 27 2021

...HIGH WIND WARNING IN EFFECT UNTIL NOON EDT TODAY...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for southern New Hampshire.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ024>028-280730-
Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
316 AM EDT Wed Oct 27 2021

...WIND ADVISORY IN EFFECT UNTIL NOON EDT TODAY...

This Hazardous Weather Outlook is for south central Maine and
southwest Maine.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ023-280730-
Coastal York-
316 AM EDT Wed Oct 27 2021

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...WIND ADVISORY IN EFFECT UNTIL NOON EDT TODAY...

This Hazardous Weather Outlook is for southwest Maine.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ012>014-018>022-033-NHZ004-006-008>010-012-013-015-280730-
Southern Oxford-Southern Franklin-Southern Somerset-Interior York-
Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Interior Cumberland Highlands-Northern Carroll-Southern Carroll-
Merrimack-Belknap-Strafford-Eastern Hillsborough-Interior Rockingham-
Western And Central Hillsborough-
316 AM EDT Wed Oct 27 2021

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, western Maine, New Hampshire, central New
Hampshire, northern New Hampshire and southern New Hampshire.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150>154-280730-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
316 AM EDT Wed Oct 27 2021

...STORM WARNING IN EFFECT UNTIL 11 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A frontal system this weekend has the potential to bring gale force
winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ007>009-NHZ001>003-005-007-011-280730-
Northern Oxford-Northern Franklin-Central Somerset-Northern Coos-
Southern Coos-Northern Grafton-Southern Grafton-Sullivan-Cheshire-
316 AM EDT Wed Oct 27 2021

This Hazardous Weather Outlook is for west central Maine, western
Maine, central New Hampshire, northern New Hampshire and southern
New Hampshire.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Oct 27, 5:21 AM EDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
521 AM EDT WED OCT 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     NON-TSTM WND DMG 5 N LOUDON              43.35N 71.45W
10/27/2021                   MERRIMACK          NH   PUBLIC

            TREE AND WIRES DOWN ON LOWER RIDGE RD IN
            LOUDON NH. TIME ESTIMATED BASED ON THE TIME
            OF THE REPORT.

&&

TUBBS
Local storm report, Oct 27, 5:34 AM EDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
534 AM EDT WED OCT 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 AM     NON-TSTM WND GST 8 ESE RYE               42.97N 70.62W
10/27/2021  M70 MPH          ANZ154             NH   C-MAN STATION

&&

TUBBS
Local storm report, Oct 27, 5:43 AM EDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
543 AM EDT WED OCT 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 AM     NON-TSTM WND GST 4 WSW PHIPPSBURG        43.80N 69.89W
10/27/2021  M55 MPH          CUMBERLAND         ME   PUBLIC

            MEASURED BY A PERSONAL WEATHER STATION.

&&

TUBBS
Local storm report, Oct 27, 7:18 AM EDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
718 AM EDT WED OCT 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 AM     NON-TSTM WND GST APPLEDORE ISLAND        42.99N 70.61W
10/27/2021  M75 MPH          ANZ154             ME   PUBLIC

            MEASURED BY A WEATHER STATION AT 52 FEET IN
            ELEVATION.

&&

TUBBS

Nearby

Gale Warnings in Maine, 2021Every gale warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.